MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (intermittent power) issue.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 11/06/2017 device evaluation: the device has been returned and evaluated by product analysis on 10/19/2017 with the following findings: a review of the black box showed unexplained power on reset events.No damage was found to the battery compartment or returned battery cap.No moisture/corrosion was found in the battery compartment.The returned battery cap fully attached to the pump and was used to successfully complete 24 hour testing.The returned battery cap contact measurements were within specifications.The pump cover was removed to find no evidence of internal moisture or damage to the power circuit.(b)(4).

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6833215
Report Number2531779-2017-19809
Device Sequence Number65669
Product Code OYC
UDI-Device Identifier10840406100020
UDI-Public0110840406100020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR